# SDR SIMA200733005

- Difficulty date: November 25, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 9,156 hours, 6,543 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED ON ARRIVAL, STEERING INOP CAUTION DURING GEAR RETRACTION.  PERFORMED BITE CHECK OF NWS IAW AMM II CH 32-50-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
